1. MiniMins members lost 144 Stone in January! Why not join in the conversation today?
    Dismiss Notice
  2. Hi Guest, let me just say that you are awesome for signing up to MiniMins. Your account is now validated. Your first few posts will be moderated. This is mainly to prevent spam showing on our forum. Dont worry we will get to your post most likely within 30 minutes between 8am and 11pm. Thanks again!
    Dismiss Notice

WARNING VERY GROSS

Discussion in 'Cambridge Weight Plan' started by Minnie64, 3 January 2014 Social URL.

  1. Minnie64

    Minnie64 Think thin

    Sorry about this but anyone else having problems with slight leaking of poo? Getting very stressed about this
     
  2. Avatar

    MiniMins.com Matched Content

    Register a free account with MiniMins and join in the conversation!
  3. Fattyboomboom14

    Fattyboomboom14 Well-Known Member

    Yes!!!!! Even when I just go for a wee!! It's like tar coming out. Horrid!
     
  4. Minnie64

    Minnie64 Think thin

    Thank god its not just me - sorry lol
     
  5. Lauraswift

    Lauraswift Well-Known Member

    Hi guys, without being horrible it sound like over flow. When did you last 'go' properly?
     
  6. Fattyboomboom14

    Fattyboomboom14 Well-Known Member

    I go all the time, 5-6x a day as I have ibs lol
     
  7. surrey_flower

    surrey_flower Well-Known Member

    I've just discovered this delight too!! :(
     
  8. Fattyboomboom14

    Fattyboomboom14 Well-Known Member

    Mine has calmed down now!! Think it's the amount of water we drink.
     
  9. alipally

    alipally Serial Dieter!

    I think that they've changed the formula slightly, as this has been a problem for me this time.... I thought it was 'overflow' so I took a laxative...... BIG MISTAKE!!
    I'm OK now, but it's weird sticky liquid!! (Sorry TMI)
     
  10. Fattyboomboom14

    Fattyboomboom14 Well-Known Member

    Don't think it's the products because I'm using ones from last year that are in date.

    It's like tar, or black oil. I reckon it's fat. It's the same sort of poop you get on the tablets the dr give you.
     

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.